# SDR SWAA2024121661025

- Difficulty date: November 18, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 26,450 hours, 13,157 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A177-001 CABIN FLOOR PANEL 221BF IS BROKEN ON UPPER SURFACE AND HAS FIBERS PULLING.<[01] REPLACED FLOOR PANEL 221BF WITH NEW PART (PART#141A5810-729 BN#492222) PER STANDARD INDUSTRY PRACTICES. FLOOR PANEL WAS INSTALLED ON FAULT #TTG8Q00WA89R INFO ONLY: A-TAG#WN49012;[02] REFER TO FAULT TTG8Q00X4D6T WHERE EA 24-153-03220 WAS ADDED AS A SUBTASK;[03] ALL STEPS EA 24-153-03220 COMPLETED;[04] AUDIT C/W
